# SDR N6WA2025033105

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH FLOOR SEAT RAIL BETWEEN FS394-FS409, FS409-FS437, FS437-FS453, FS469-FS477 ( SAME RAIL SECTION). REMOVED AND REPLACED SEAT RAIL IAW CRJ AMM 53-00-49
